Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 590614, 18 pages
http://dx.doi.org/10.1155/2013/590614
Research Article

Selecting Optimal Feature Set in High-Dimensional Data by Swarm Search

1Department of Computer and Information Science, University of Macau, Macau
2Faculty of Science and Technology, Middlesex University, UK
3Department of Computer Science and Engineering, Cambridge Institute of Technology, Ranchi, India

Received 22 July 2013; Revised 1 October 2013; Accepted 8 October 2013

Academic Editor: Zong Woo Geem

Copyright © 2013 Simon Fong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Simon Fong, Yan Zhuang, Rui Tang, Xin-She Yang, and Suash Deb, “Selecting Optimal Feature Set in High-Dimensional Data by Swarm Search,” Journal of Applied Mathematics, vol. 2013, Article ID 590614, 18 pages, 2013. doi:10.1155/2013/590614